English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The nonlinear evolution of the bispectrum in scale-free n-body simulations

Hou, Y. H., Jing, Y. P., Zhao, D. H., & Börner, G. (2005). The nonlinear evolution of the bispectrum in scale-free n-body simulations. Astrophysical Journal, 619(2), 667-677. doi:10.1086/426784.

Item is

Files

show Files
hide Files
:
hou.pdf (Any fulltext), 2MB
 
File Permalink:
-
Name:
hou.pdf
Description:
-
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Hou, Y. H., Author
Jing, Y. P., Author
Zhao, D. H., Author
Börner, G.1, Author           
Affiliations:
1Cosmology, MPI for Astrophysics, Max Planck Society, ou_159876              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-02-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 219330
DOI: 10.1086/426784
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astrophysical Journal
  Alternative Title : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 619 (2) Sequence Number: - Start / End Page: 667 - 677 Identifier: ISSN: 0004-637X
ISSN: 1538-4357